# SDR SWAA113735

- Difficulty date: May 17, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 64,773 hours, 61,847 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 6545871523
- Part serial: 408
- Condition: Cracked
- Location: R1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED M1 CHECK, FOUND FUSELAGE SKIN CRACKED AT R1 DOOR UPPER HINGE CUTOUT LOWER CORNER.  REMOVED AND REPLACED DOOR PER MM.
